NOVEMBER 16 - 18, 2021

Total CME credit for attending all sessions is 19.25.

Women in Bio Special Session	Women in Bio Special Session: Alzheimer's and Women's Brain Health — November 16, 2021						
11:30 a.m 12:30 p.m. CME credit is not awarde	Panel Discussion ed for this session.	Meryl Comer, Brooks Kenny, C. Elizabeth Shaaban Moderated by Phyllis Barkman-Ferrell					
Advocacy Session — Novem	Advocacy Session — November 16, 2021						
12:00 - 1:00 p.m. .5 CME 1:00 - 1:30 p.m.	Registration Opening Conversation with UPMC Leadership	Led by Leslie Davis Tracey Conti, Bob Edwards, James Schuster, James Taylor					
History as a Blueprint for Med	dical Self-Determination						
1.0 CME 1:30 - 2:30 p.m.	Keynote 1:30 - 2:30 p.m. Panel Discussion	Deirdre Cooper Owens Idhaliz Flores, Doug Jacobs, Sharee Livingston, Deidre Cooper Owens, Hy Simhan Moderated by Ellen Beckjord					
Confronting Structural Racisi	m in Health Systems						
1.0 CME 2:30 – 3:30 p.m.	Fireside Chat Panel Discussion	Lynne Hayes-Freeland and Ben Danielson Liv Bennett, Ben Danielson, Conrad Smith, Jeanette South-Paul, Tammy Thompson Moderated by Tracey Conti					
	10 Minute Break						
Forging Transformative Com	Forging Transformative Community Partnerships						
1.0 CME 3:40 – 4:40 p.m.	Keynote Panel Discussion	Father Paul Abernathy Father Paul Abernathy, Trisha Gadson, Victoria Goins, Carolyn Rychcik, Dan Swayze Moderated by Dawndra Jones					
.75 CME 4:40 – 5:30 p.m.	Closing Conversation with UPMC Leadership Special Virtual Guests	Led by Diane Holder Susan Baida, Bob Edwards, Dawndra Jones, Conrad Smith United States Senator Bob Casey and Pittsburgh Mayor-Elect Ed Gainey					

NOVEMBER 16 - 18, 2021

Day 1 — November 17, 2021				
•	7:00 - 8:00 a.m.	Registration & Breakfast		
	8:00 - 8:15 a.m.	Summit Opening: Setting the Stage	Michael Annichine, Yoel Sadovsky and Dean Anantha Shekhar	
.1.75 CME	8:15 - 8:45 a.m.	Healthy Beginnings Keynote Precision Population Health Beyond the Human Genome Program - A Paradigm Change for Pregnancy	Leroy Hood	
	8:45 - 9:15 a.m.	Healthy Beginnings Keynote Scientific Pathways to Women's Health	Mary D'Alton	
		Spotlight Talk The 2018 Magee Prize Recipients - Placental Origin of Congenital Heart Defects	Yaacov Barak, Myriam Hemberger, Henry Sucov	
	9:15 - 10:00 a.m.	Spotlight Talk Pregnancy and Infant Health	Richard King Mellon Foundation Working Group	
		30 Minute Break		
1.5 CME	10:30 - 11:00 a.m.	The Pathological Physiology of Pregnancy	David Haig	
	11:00 - 11:30 a.m.	Can Maternal Anti-Fetal Rejection be a Mechanism of Disease in Pregnancy?	Roberto Romero (Virtual)	
	11:30 - 12:00 p.m.	Panel Discussion Pregnancy – The Birth of New Health Paradigms	Janet Catov, Mary D'Alton, Sarah England, Charles Lockwood (Virtual), Lou Muglia Moderated by Alisse Hauspurg	
		12:00 – 1:30 p.m. — Lunch		
1.0 CME	12:15 – 1:15 p.m.	Lunch Conversation How to Prepare for the Next Pandemic	Nicole Lurie (Virtual), Maureen Phipps (Virtual), Harold Wiesenfeld Moderated by Sharon Hillier	
		15 Minute Break		
2.0 CME	1:30 - 2:00 p.m.	Shaping Metabolism Keynote Linking Energy Sufficiency and Reproduction in Humans: The Role of Leptin and Activin	Christos Mantzoros (Virtual)	
	2:00 - 2:30 p.m.	Shaping Metabolism Keynote Therapeutic Manipulation of Autophagy and Metabolism	Toren Finkel	
	2:30 - 3:00 p.m.	Shaping Metabolism Keynote	Maureen Lichtveld	
	3:00 - 3:30 p.m.	Panel Discussion Hormones and Metabolism: What Can We Change?	Toren Finkel, Ursula Kaiser, Maureen Lichtveld, Christos Mantzoros (Virtual), Judith Regensteiner, Nanette Santoro Moderated by Mellissa Mann	
		15 Minute Break		
	3:45 - 4:45 p.m.	Magee Prize Finalist Presentations	Miguel Brieño-Enríquez, Mellissa Mann, Kyle Orwig, Pamela Moalli Moderated by Yoel Sadovsky	
	15 Minute Break			

NOVEMBER 16 - 18, 2021

Brookout	Specione	 November 	17	2021
DIEAROUL	O69910119 —	- 11076111061	11.	

5:00 - 6:00 p.m.

Early Development and the Prediction of Wellness: The Role of 'Omics

1.0 CME

The Metabolic Underpinnings of Reproductive Disorders and Cancer

Disparities and Inequities in Women's Health

The Power of Emerging Technologies in Patient Engagement

Virtual Reality (VR) Approaches and Technologies in Training and Surgery

Tracy Bale, Sandra Davidge (Virtual), Nathan Price and David Stevenson (Virtual)

Moderated by Eldin Jasarevic

Katherine Aird, Jed Friedman, Ursula Kaiser, Dineo Khabele (Virtual) and Anil Sood (Virtual)

Moderated by Ron Buckanovich

Esa Davis, Judette Louis (Virtual), Liz Miller and Jada Shirriel

Moderated by Janet Catov

Alex Davis, Wei Gao (Virtual) and Polina Segalova (Virtual)

Moderated by David Ewing Duncan
Barry Greene and Anand Malpani (Virtual)

Moderated by Nicole Donnellan

Parallel Track

5:00 - 6:00 p.m. Rectifying Bone and Joint Health Disparities to Help Women and Minorities Thrive

1.0 CME

Moderated by Tony DiGioia Mary L. O'Connor

NOVEMBER 16 - 18, 2021

Day 2 — November 18, 2021				
	7:00 - 8:00 a.m. 8:00 - 8:15 a.m.	Registration & Breakfast Welcome	Michael Annichine	
1.5 CME	8:15 - 8:45 a.m.	Healthy Minds Through Transitions Keynote Extracellular Vesicles as Stress Signals: Identifying Novel Biomarkers in Reproductive Health Healthy Minds Through Transitions Keynote	Tracy Bale	
	8:45 - 9:15 a.m.	Healthy Minds Through Transitions Keynote Sleeping Well and Staying in Rhythm: Implications for Brain and Cardio-metabolic Health Spotlight Talk: Healthy Minds Through Transitions	Phyllis Zee (Virtual) Katherine Wisner	
	9:15 - 10:00 a.m.	Mitigating Melancholy in Motherhood Spotlight Talk: Healthy Minds Through Transitions	Nanette Santoro	
Standalone Workship	on 1.75 CME			
Standalone Workshop 1.75 CME 10:00 a.m 12:00 p.mReal World Approaches to Develop Your Own Bone and Joint Center (Non-Plenary Session)			Angela DeVanney, Tony DiGioia, Mary L. O'Connor and Helana Pietragallo	
		15 Minute Break		
1.75 CME	10:15 - 10:45 a.m.	Communicable (infectious) Diseases and Human Communities	Sharon Hillier	
	10:45 - 11:15 a.m.	Healthy Minds Through Transitions Talk Data to Health in the Post COVID-19 World	Nathan Price	
	11:15 - 11:50 a.m.	Panel Discussion Summary Vision and a Path Forward	Eli Adashi (Virtual), Enrique Shisterman, Judette Louis (Virtual), Maureen Phipps (Virtua Jerome Strauss Moderated by Yoel Sadovsky	
		10 Minute Break		
	12:00 - 12:15 p.m	Clinical Session Opening Remarks and Box Lunch	Bob Edwards	
3.0 CME	12:15 - 12:45 p.m	Translational and Clinical Impact Keynote The Path to Preventative Genomics	Robert Green (Virtual)	
	12:45 - 1:30 p.m.	Panel Discussion The Path to Preventative Genomics	Robert Green (Virtual), Philip Empey, Nathan Price, Svetlana Yatsenko Moderated by David Ewing Duncan	
	1:30 - 2:00 p.m.	Telehealth and Digital Engagement in 2025	Ceci Connolly	
	2:00 - 2:30 p.m.	relenealth and Digital Engagement in 2025	Ritu Thamman, Andrew Watson, Ceci Connolly, Enrique Schisterman Moderated by Hy Simhan	
	2:30 - 2:50 p.m.	Postmenopausai Sexuality. Not all Oxymoron	Sheryl Kingsberg	
	2:50 - 3:10 p.m.	Menopause and Sexual Health Keynote Hearts and Minds: The Importance of Menopause for Women's Cardiovascular and Brain Health	Rebecca Thurston	
	3:10 - 3:30 p.m.		Moderated by Halina Zyczynski and Katherine Scruggs	
		15 Minute Break		
.5 CME	3:45 - 4:15 p.m.	Redefining the Future of Women's Health and Wellness	Michelle Williams (Virtual)	
November 18th	4:15 - 4:45 p.m.	Panel Discussion Redefining the Future of Women's Health and Wellness	Liz Miller, E. Albert Reece (Virtual), Michelle Williams (Virtual), Maureen Lichtveld (Virtual), Moderated by Yoel Sadovsky	
Total: 6.75 CME	4:45 - 5:00 p.m.	Closing Remarks	Michael Annichine and Yoel Sadovsky	